# SDR 2008UALA04327

- Difficulty date: August 15, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N396UA
- Make and model: Boeing 737322
- Aircraft serial: 24671
- Aircraft time: 45,037 hours, 28,291 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY EXIT LIGHTING INOP ROW 15 AND AFT.  FOUND MOISTURE AT FLOOR STRIP CONNECTORS.  DRIED AND CLEANED ALL CONNECTORS FROM ROWS 15 AFT. OP CHECKS OKAY.
